# SDR DL764050618

- Difficulty date: October 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 12,298 hours, 4,388 cycles
- Engine: Ge CF680C2*
- Engine time: 15,980 hours, 5,647 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706203
- Condition: Failed
- Location: Nr 1
- Part time: 15,980 hours, 5,647 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE EGT STAYING AROUND 687 DEG CELSIUS AND N2 IS AT 75.5 ENG WILL NOT ACCEL.  METAL SIZE OF BB-S CAN BE SEEN IN THE AFT TURBINE SECTION.  BOROSCOPE REVEALED HPC DAMAGED.  THE T/E OF THE HPT SHOWED EVIDENCE OF FOD DAMAGE.  REPLACED ENGINE.
